# SDR 99UAL900396

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7446U
- Make and model: Boeing 727222
- Aircraft serial: 21900
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 750.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE DISCOVERED EMANATING FROM TWO FASTENER HOLES OF THE STATION 750.95  RBL 70.5 RIB CHORD UPPER VERTICAL FLANGE.  THE AFFECTED UPPER VERTICAL FLANGE WAS TRIMMED OUT AND A REPAIR WAS INSTALLED PER TIMCO REO-06583, REVISION A.  THIS REPAIR WHICH IS ACCOMPLISHED PER BOEING SERVICE BULLETIN 727-57-0112, REVISION 5, RECEIVED DER 811O-3 APPROVAL AS AN ALTERNATE MEANS OF COMPLIANCE TO AD94-07-08 AND AD90-06-09.
